# SDR JJBA20190627024

- Difficulty date: June 27, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 34,015 hours, 22,161 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FROM PREVIOUS REPAIR HAS CORROSION AS MARKED FR 63 STGR 20R-21R AS MARKED. REMOVED AND REPLACED SHEAR CLIP AT FR 62 STGR 20R-21R.
